I have been on the new meds seroquel and celebrex for 5 days now.Slept good first 2 nites then after that havent really slept at all.But anyway I dont know if its the meds or not.But my heart has been feeling weird the last couple of days.It feels like its fluttering or something makes me feel weird.Has anyone else had this feeling or is it just me?Its just scary when my heart does this and makes me feel weak all over.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...